# SDR CA970211005

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Nose Gear
- Condition: Slow To Extend
- Location: Hyd Sys
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT NOSE GEAR SLOW TO EXTEND, BUT FINALLY INDICATED DOWN AND LOCKED. EXCESSIVE AMOUNT OF AIR FOUND IN HYDRAULIC SYSTEM FROM MAINTENANCE ON PREVIOUS DAY (NOSE GEAR HAD BEEN REPLACED THE DAY BEFORE).
